# SDR DALA2014081704625

- Difficulty date: August 16, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER L1 DOOR SILL BETWEEN FRAMES 16 - 20.  REPLACED LOWER L1 DOOR SILL IAW SRM 51-72-11 AND DWG D53110339.
